# SDR QXEA0001326

- Difficulty date: May 14, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  POSSIBLE CRACKS AT RIGHT VERTICAL CONNECTION ANGLE RADIATING FROM HI-LOKS AT SPAR II.  REPAIRED IAW FOKKER SRM 55-31-00 FIGURE 1 AND 51-30-02.
